# SDR AALA202012309004

- Difficulty date: December 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 65,252 hours, 24,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 16c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHT ASSEMBLY LOOSE AT SEAT 16C.  RE-SECURED EMERGENCY LIGHT ASSEMBLY, PER AMM 33-51-18.
